SciELO - Scientific Electronic Library Online

vol.56 issue2Microreología de polímeros asociativos multiuniones en solución acuosaPreparación de películas delgadas del sistema Ti-Al-O mediante rf-sputtering author indexsubject indexsearch form
Home Pagealphabetic serial listing  

Services on Demand




Related links

  • Have no similar articlesSimilars in SciELO


Revista mexicana de física

Print version ISSN 0035-001X


TORRES DEL CASTILLO, G.F.; ROSETE ALVAREZ, D.A.  and  FUENTECILLA CARCAMO, I.. The action of canonical transformations on functions defined on the configuration space. Rev. mex. fis. [online]. 2010, vol.56, n.2, pp.113-117. ISSN 0035-001X.

The effect of an arbitrary canonical transformation on functions defined on the configuration space is defined in such a way that a solution to the time-independent Hamilton-Jacobi equation is mapped into another solution if the Hamiltonian is invariant under the canonical transformation.

Keywords : Canonical transformations; Hamilton-Jacobi equation.

        · abstract in Spanish     · text in English     · English ( pdf )


Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License